# SDR CALA2021090101486

- Difficulty date: September 1, 2021
- Submitted: September 1, 2021
- Operation: Air carrier
- Aircraft: N34131
- Make and model: Boeing 757224
- Aircraft serial: 28971
- Aircraft time: 88,009 hours, 18,716 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF AMES NR 0499 CORROSION FOUND ON FLOOR SUPPORT NEXT TO SEAT T RACK AT STA 720 RBL 33 UNDER FLOOR PNL 232LF. REMOVED FLOOR SUPPORT BY SEAT TRACK AT STA 720, RBL 33 FOUND TO BE OUT OF LIMITS, FABRICATED NEW FLOOR SUPPORT USING 7075-T6-071 PO # 0179415 IAW B757 BOEING DRAWING 143N505.
